Dense orderings, partitions and weak forms of choice
Fundamenta Mathematicae, Tome 147 (1995) no. 1, pp. 11-25
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We investigate the relative consistency and independence of statements which imply the existence of various kinds of dense orders, including dense linear orders. We study as well the relationship between these statements and others involving partition properties. Since we work in ZF (i.e. without the Axiom of Choice), we also analyze the role that some weaker forms of AC play in this context
@article{10_4064_fm_147_1_11_25,
author = {Carlos G. Gonz\'alez},
title = {Dense orderings, partitions and weak forms of choice},
journal = {Fundamenta Mathematicae},
pages = {11--25},
year = {1995},
volume = {147},
number = {1},
doi = {10.4064/fm-147-1-11-25},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-147-1-11-25/}
}
Carlos G. González. Dense orderings, partitions and weak forms of choice. Fundamenta Mathematicae, Tome 147 (1995) no. 1, pp. 11-25. doi: 10.4064/fm-147-1-11-25
Cité par Sources :